MathSciNet Relay Station
MathSciNet bibliographic data
MR2235616 11G20 (14H10 19D45 19D55 19E20 19F27 33B30)
Brown, Francis C. S. Périodes des espaces des modules $\overline{\germ M}_{0,n}$ et valeurs zêtas multiples. (French) [Multiple zeta values and periods of the moduli spaces $\overline{\germ M}_{0,n}$] C. R. Math. Acad. Sci. Paris 342 (2006), no. 12, 949–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement